# SDR CA190524014

- Difficulty date: May 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 4120T01P02
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED DUE TO #2 ENGINE NOT MAKING N1 POWER.  CORRECTIVE ACTION: REPLACED THE FMU (TC# 20190524014)
